# SDR FOTR20006NR4642

- Difficulty date: January 27, 2010
- Submitted: March 31, 2010
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 57,864 hours, 41,947 cycles
- Engine: Pwa JT8D17R
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(FOTR) DENT ON RT FUSELAGE SKIN AT BS 1100 ABOVE STR 19R.  REPAIRED ON FASI WO 20006. N/R 04642 INSTALLED REPAIR DOUBLER AT BS 1100 ABOVE STR 19R, IAW SRM 53-30-3 FIG 3, REV 102 MATERIAL USED: 2024-T3 DIM. 12.25" X 9" X 0.071".
